Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have redder face, red bumps on cheeks, use finacea, have roscea

Hi doctor, I have rosacea a little more than a year ago and the doctors didn't think it was serious but still I never got it to go into remission. These days, my face suddenly turned a lot redder and I don't know what the trigger could be but I know I was stressed in this period. There are also small red bumps showing up on my cheeks, like tiny pimples but I never have them in this way before. I have been using Finacea but it usually doesn't cause that.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013

Welcome & thanks for posting your query to HCM.
As per your query, you are suffering from the problem of rosacea. The rest of the problem of redness of face and small red bumps on the cheeks with tiny pimples are also related to the problem of rosacea.

Rosacea is a long running problem caused by increased activity of the blood vessels at the facial area. This over activity is increases by sunlight, stress, spicy food and even by emotional factors.

There is redness of the face with itching and development of small red bumps on the cheeks. There is no predictability that how long the problem would be continuing. So it is always better to consult a dermatologist with long term follow up.
From the part of suggestion i would recommend you for following:
1. Avoidance of direct sunlight.
2. Stop the application of any product which can cause irritation such as cosmetics.
3. Try to avoid spicy food.
4. Reduce your level of stress and emotional stability.
5. Totally avoid alcohol and smoking if it is in your daily schedule.

Hope these information are helpful.

With good health wishes"
Dr Sanjay Kumar Kanodia
MD- Dermatology
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor